# SDR CALA2014081491986

- Difficulty date: August 12, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 53,413 hours, 6,402 cycles
- Engine: Pwa PW40903
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 4L NR 4 LT PAX ENTRY DOOR FLIGHT LOCK COMMAND FLIGHT LOCK RELAY SENSOR DISAGREEMENT.  STATUS MSG 5211340, MSG-5212250 & MSG-5212240.  CLEARED MSG MX PAGE & ACCOMPLISHED FLIGHT LOCK CONTROL TEST TASK 52-11-26-740-801.  TESTED GOOD, FLIGHT LOCK ACT OPERATIONS NORMAL.
